Nondegenerately continuous decompositions of 3-manifolds
Fundamenta Mathematicae (1970)
- Volume: 68, Issue: 3, page 307-320
- ISSN: 0016-2736
Access Full Article
topHow to cite
topVoxman, William. "Nondegenerately continuous decompositions of 3-manifolds." Fundamenta Mathematicae 68.3 (1970): 307-320. <http://eudml.org/doc/214230>.
@article{Voxman1970,
author = {Voxman, William},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {307-320},
title = {Nondegenerately continuous decompositions of 3-manifolds},
url = {http://eudml.org/doc/214230},
volume = {68},
year = {1970},
}
TY - JOUR
AU - Voxman, William
TI - Nondegenerately continuous decompositions of 3-manifolds
JO - Fundamenta Mathematicae
PY - 1970
VL - 68
IS - 3
SP - 307
EP - 320
LA - eng
KW - topology
UR - http://eudml.org/doc/214230
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.